Estimation in Dirichlet random effects models

Kyung, Minjung, Gill, Jeff, Casella, George . The Annals of Statistics 2010. 38 (2) :979-1009

Locate this article in:

Bibtex

@article{CIS-251790,
  Author = {Kyung, Minjung and Gill, Jeff and Casella, George},
  Title = {Estimation in Dirichlet random effects models},
  Journal = {The Annals of Statistics},
  Volume = {38},
  Number = {2},
  Year = {2010},
  Pages = {979--1009},
  Keywords = {Bayes estimation, Gibbs sampling, Generalized linear mixed models, hierarchical models}
}

Similar articles